Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The toric cobordisms


Author: Alexandra Mozgova
Journal: Proc. Amer. Math. Soc. 132 (2004), 299-303
MSC (2000): Primary 57M50, 57M07; Secondary 55R10
DOI: https://doi.org/10.1090/S0002-9939-03-06996-X
Published electronically: May 9, 2003
MathSciNet review: 2021274
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notions of oriented and unoriented cobordisms in the class of closed 3-manifolds fibered by tori $T^2$ and compute the corresponding cobordism groups.


References [Enhancements On Off] (What's this?)

  • 1. G. Burde, H. Zieschang, A topological classification of certain 3-manifolds, Bulletin of AMS, 74 (1968), pp.122-124 MR 36:2153
  • 2. M. Culler, Using surfaces to solve equations in free groups, Topology 20 (1981), pp.133-145 MR 82c:20052
  • 3. A. Hatcher, Notes on 3-manifold Topology, available on http://math.cornell.edu/$\sim$hatcher
  • 4. H. Zieschang, On toric fiberings over surfaces, Math. Notes 5 (1969), pp.341-345
  • 5. H. Zieschang, Finite groups of mapping classes of surfaces, Springer-Verlag, Berlin Heidelberg New York, 1980, 1981 MR 86g:57001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M50, 57M07, 55R10

Retrieve articles in all journals with MSC (2000): 57M50, 57M07, 55R10


Additional Information

Alexandra Mozgova
Affiliation: Laboratoire Emile Picard CNRS UMR 5580, Université Paul Sabatier Toulouse III, 118, route de Narbonne, 31077 Toulouse, France – and – Institute of Mathematics of Ukrainian National Academy of Science, vul. Tereschenkivska, 3, 252601 Kiev, Ukraine
Email: mozgova@picard.ups-tlse.fr

DOI: https://doi.org/10.1090/S0002-9939-03-06996-X
Keywords: Torus bundles over circle, toric cobordism
Received by editor(s): March 1, 2001
Received by editor(s) in revised form: August 23, 2002
Published electronically: May 9, 2003
Additional Notes: This work was supported by French Government Grant #19981314.
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society